Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Using the nuvaring, have sinusitis, vaginitis, headaches, lumps in breast, pain in right thigh. Side effects ?

Hi I have been using the nuvaring for 8to 9years I have been experienceing a lot of problems I have sinusitis which I had serval procedures for and I am still going to the doctor for also vaginitis and discomfort headachesi found lumps in my breast that caused me to have an biopsy done ,my eye no loger20/20 I can t see anything far it not clear and some times I get this pain in the bai of my right tigh and also a tired feeling in my right hand do theae any if these problems have to do with the aide effects of the nuvaring thanks
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Nuvaring is hormonal contraceptive vaginal ring contains both progestin and estrogen , vaginitis can be seen only in few cases , but the head aches , sinusitis it has nothing to do with it . Sinusitis is not related with nuvring usage . Some patients may feel bloated abdomen , weight gain due to progestin component, apart from this , no serious side effects are reported with nuv ring usage.

You consult ENT doctor and take advice.

Thank u
Take care bye
Answered: Wed, 27 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor